Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diarrhea affect ibilex 500 absorption?
Feb 4, 2014

I took ibilex 500 for a uti at 10.30pm and got diarrhea at 11pm, has the medicine been absorbed? If not should i take another dose? Or what should i do?? Thanks!

Response from Dr. Young

Hello and thanks for posting.

Diarrhea rarely has a significant effect of the absorption of medications- it's only if you actually see pills in the stool that one needs to be concerned.

I would not recommend taking a second dose of medications after having diarrhea.

Hope that helps. BY



Previous
Can Itálie
Next
Haven't taken Atripla in 3 days (last dosage was for Friday).

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement